# SDR FDEA202109242488

- Difficulty date: September 24, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000200
- Part serial: FH1242
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT LH WING CENTER FLAP RIB 26AFT AREA OF TOP SURFACE RIB   FLANGE.   ACCOMPLISHED THE REPAIR I.A.W FEDEX EA NO: 6-5750-T0364452 P1, TITLE: WING-FLIGHT   SURFACES-LH CENTER FLAP, CRACK IN UPPER FLANGE OF RIB26 AT STRINGERS 2.8-ALI   575306-01   & A300-600F SRM 57-50-00-201, PARA4E, P217-220, FIG205 & 57-50-00-201, PARA4A, PAGE201-  205,   FIG201.
